# SDR AALA981147

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OUTBOARD SIDE OF STRINGER 28R IS CORRODED STATION 950F TO 970.  REPAIRED STRINGER PER ESO 11697, DATED 5-11-98.  (M)
